# SDR 96ZZZX788

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5167M
- Make and model: Beech C 23
- Aircraft serial: M2043
- System (JASC): 2731 · Elevator Tab Control System
- Part: Rod
- Part number: 1695240871
- Condition: End Detached
- Location: Tab Push/Pull
- Part time: 6,932 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT, THE ELEVATOR TRIM TAB TO TRIM ACTUATOR PUSH/PULL ROD FOUND WITH AFT CLEVIS PUSHED OUT OF ROD SHEARING 2 RIVETS.  ROD WAS ICE FILLED DUE TO NO DRAIN HOLES TO PERMIT WATER TO DRAIN.  SUBMITTER SUGGESTS PUSH/PULL ROD ASSY BE MODIFIED TO LET WATER DRAIN OUT.
